Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 445, NWS Norman, OK

June 20, 20076 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 20, 2007, 12:23 AM CDT for 6 counties in Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2007, 12:23 AM CDT (05:23 UTC)
Expired
Jun 20, 2007, 1:15 AM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Grady County, OK, Stephens County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 12:25 AM CDTTSTM WND GST 593 W Medicine Park, OK
Jun 20, 12:30 AM CDTTSTM WND GST 613 W Medicine Park, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 11:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4566 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4566 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 200523
SVROUN
OKC015-031-033-051-137-141-200615-
/O.NEW.KOUN.SV.W.0445.070620T0523Z-070620T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT WED JUN 20 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  CADDO COUNTY IN SOUTHWEST OKLAHOMA...
  COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  COTTON COUNTY IN SOUTHWEST OKLAHOMA...
  TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 115 AM CDT

* AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
  ALEX TO 9 MILES NORTH OF MANITOU...MOVING SOUTH AT 20 MPH. HAIL 
UP   TO THE SIZE OF PENNIES AND WINDS OF 65 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE DUNCAN AND LAWTON.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 20 AND 82.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3514 9769 3459 9905 3417 9892 3461 9766

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:59 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 19, 9:59 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT TUE JUN 19 2007

.DISCUSSION UPDATE...
WE HAVE ADDED A FLASH FLOOD WATCH TO OUR FORECAST FOR TONIGHT...
FOR ALL BUT NORTHERN AND PARTS OF SOUTHERN OKLAHOMA... AND ALSO
EXCLUDING OUR TEXAS COUNTIES. THIS IS DUE TO THE TORRENTIAL RAIN
FALLING IN THE STORM COMPLEXES... COMBINED WITH RECENT RAINFALL.

&&

.PREV DISCUSSION... /ISSUED 926 PM CDT TUE JUN 19 2007/

DISCUSSION...
EXTREME INSTABILITY... COMBINED WITH A WEAK SURFACE BOUNDARY...
HAVE LED TO SEVERAL LARGE STORM CLUSTERS OVER THE NORTHERN HALF
OF OKLAHOMA AND SURROUNDING STATES. VERY WEAK SHEAR HAS RESULTED
IN MAINLY MULTI-CELL DEVELOPMENT. CORFIDI VECTORS SUGGEST THAT
THESE COMPLEXES WILL CONTINUE THEIR SOUTHWARD PROPAGATION
OVERNIGHT... RESULTING IN HIGH CHANCES OF RAIN/THUNDER FOR MOST OF
OUR FORECAST AREA. THE LOWEST CHANCES WILL BE IN THE SOUTHEAST...
WHERE A STRENGTHENING CAP MIGHT IMPEDE THE PROGRESS OF THE STORMS
LATE TONIGHT. ELSEWHERE... VERY HIGH POPS WILL BE IN PLACE FOR
TONIGHT.

WE HAVE ALREADY UPDATED THE FORECAST ONCE TO ADJUST
POPS/WEATHER/QPF TO ACCOUNT FOR THE LATEST TRENDS... AND WILL DO
SO AGAIN MOMENTARILY.

PREV DISCUSSION... /ISSUED 451 PM CDT TUE JUN 19 2007/

DISCUSSION...
EXTREMELY UNSTABLE ATMOSPHERE WILL BE SEEN THIS AFTERNOON INTO THE
EVENING. ALTHOUGH MAIN CONCERN THROUGH THE MID-EVENING HOURS WILL
BE FOR MAINLY ISOLATED OR PERHAPS SCATTERED THUNDERSTORMS...GIVEN
6-7K CAPES...HIGH END SEVERE WEATHER POSSIBLE. WITH RELATIVELY
WEAK WIND SHEAR...MAIN THREAT WILL BE GIANT HAIL AND DAMAGING
WINDS...ALTHOUGH BRIEF TORNADOES CANNOT BE RULED OUT IN THE EARLY
STAGES OF THUNDERSTORM DEVELOPMENT. OUTSIDE OF ANY
ISOLATED/SCATTERED STORMS ACROSS NORTHERN ZONES LATE THIS
AFTERNOON THROUGH THE FIRST HALF OF THE EVENING...BETTER CHANCES
FOR THUNDERSTORMS WILL OCCUR OVERNIGHT WITH POSSIBLE MCS
DEVELOPING TO OUR NORTHWEST AND SURGING SOUTHEAST.

OUTSIDE OF LINGERING SHOWERS/STORMS TOMORROW...FORECAST WILL BE
DRY FROM TOMORROW NIGHT THROUGH DAY SEVEN AS UPPER RIDGING TAKES
HOLD. WITH TEMPERATURES ON THE INCREASE AND LOWER LEVEL MOISTURE
NOT GOING ANYWHERE ANYTIME SOON...WILL NEED TO WATCH FOR HEAT
ADVISORY CONDITIONS MID-LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  89  71  93 /  80  30  10  10
HOBART OK         71  92  71  94 /  80  30  10  10
WICHITA FALLS TX  72  92  72  95 /  60  40  10  10
GAGE OK           69  91  69  94 / 100  20  10  10
PONCA CITY OK     71  89  71  93 /  90  30  10  10
DURANT OK         74  90  72  93 /  50  40  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR OKZ014>031-
     033>035-038.

TX...NONE.
&&

23/11
Hazardous weather outlook, Jun 19, 8:40 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT TUE JUN 19 2007

OKZ004>048-050>052-TXZ083>090-201200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
840 PM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MOST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL OF THE NWS NORMAN COUNTY WARNING
AREA. HOWEVER...THE GREATEST CONCENTRATION OF EXPECTED STORMS WILL
OCCUR OVER LOCATIONS NEAR AND WEST OF INTERSTATE 35...AND NORTH OF
THE RED RIVER.

TIMING...
SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS IN EXCESS OF 70 MPH
WILL BE THE MAIN CONCERNS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD LISTEN FOR UPDATES... AND BE PREPARED FOR POSSIBLE
SEVERE WEATHER OPERATIONS THROUGH TONIGHT.

DISCUSSION...
ALTHOUGH DEEP-LAYER AND LOW-LEVEL WIND SHEAR WILL REMAIN MARGINAL
FOR ORGANIZED SEVERE STORMS TONIGHT...AN UNSTABLE AIRMASS AND
DEVELOPING LOW-LEVEL JET WILL PROVIDE AN ENVIRONMENT FAVORABLE FOR
CONTINUED SEVERE STORM ACTIVITY. A NEGATIVE FACTOR TO WIDESPREAD
SEVERE STORMS WILL BE AN INCREASING CAPPING INVERSION. THIS CAP WILL
BE STRONGEST OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...AND
WEAKEST OVER NORTHERN AND CENTRAL OKLAHOMA. WITH THIS BEING SAID...
THE BEST CHANCES FOR WIDESPREAD SEVERE STORMS WILL BE OVER AN AREA
NEAR AND WEST OF INTERSTATE 35...AND NORTH OF THE RED RIVER...WHERE
THE BEST LIFT WILL OCCUR AS THUNDERSTORM OUTFLOW INTERACTS WITH A
MODEST LOW LEVEL JET.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
LOCALIZED HEAVY RAINFALL. ADDITIONAL HEAVY RAIN COULD CAUSE FLOODING
IN AREAS WHERE RECENT RAINS HAVE SATURATED THE GROUND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE DAY ON WEDNESDAY... BUT
ARE EXPECTED TO REMAIN VERY LOW THROUGH THE LATTER HALF OF THE WEEK
AND INTO THE WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

11

In the hours before

Special weather statement, Jun 19, 11:17 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT TUE JUN 19 2007

OKZ004-200445-
HARPER OK-
1117 PM CDT TUE JUN 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY.

WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE ACROSS HARPER COUNTY
THROUGH 1145 PM CDT.

PEOPLE IN HARPER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

MAXWELL
Special weather statement, Jun 19, 11:25 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT TUE JUN 19 2007

OKZ014-200500-
ROGER MILLS OK-
1125 PM CDT TUE JUN 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DURHAM TO 8 MILES
SOUTHEAST OF CHEYENNE AT 1125 PM CDT...MOVING SOUTH AT 20 MPH. WIND
GUSTS TO 50 MPH... SMALL HAIL... AND HEAVY RAIN ARE POSSIBLE.

PEOPLE IN ROGER MILLS COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

MAXWELL
Special weather statement, Jun 19, 11:27 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CDT TUE JUN 19 2007

OKZ018>020-023>027-200500-
LINCOLN OK-LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-CADDO OK-
PAYNE OK-GRADY OK-
1127 PM CDT TUE JUN 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...GRADY...
KINGFISHER...LINCOLN...LOGAN...OKLAHOMA AND PAYNE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES NORTHWEST OF
TRYON...ACROSS NORTH SIDES OF THE OKLAHOMA CITY METRO AREA...TO
MUSTANG AND MINCO...TO GRACEMONT AND FORT COBB. THE STORMS WERE
MOVING SLOWLY SOUTH AND EAST AT 5 TO 10 MPH.

VERY HEAVY RAIN...FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WINDS
OVER 50 MPH ARE POSSIBLE.

PEOPLE IN CADDO...CANADIAN...GRADY...KINGFISHER...LINCOLN...LOGAN...
OKLAHOMA AND PAYNE COUNTIES...INCLUDING THE CITIES OF EDMOND...EL
RENO...GUTHRIE AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 19, 11:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT TUE JUN 19 2007

OKZ004-009-200515-
HARPER OK-ELLIS OK-
1141 PM CDT TUE JUN 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

STRONG WIND GUSTS WILL OCCUR BEHIND STRONG THUNDERSTORMS ACROSS
PARTS OF HARPER AND ELLIS COUNTIES THROUGH 1215 AM CDT. WIND GUSTS
UP TO 50 MPH ARE POSSIBLE.

PEOPLE IN ELLIS AND HARPER COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

MAXWELL
Special weather statement, Jun 19, 11:45 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CDT TUE JUN 19 2007

OKZ010-015-200515-
DEWEY OK-WOODWARD OK-
1145 PM CDT TUE JUN 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND WOODWARD COUNTIES.

STRONG WIND GUSTS BEHIND A LINE OF STRONG THUNDERSTORMS WILL LIKELY
OCCUR ACROSS PORTIONS OF WOODWARD AND DEWEY COUNTIES THROUGH 1215
AM. WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE.

PEOPLE IN DEWEY AND WOODWARD COUNTIES...INCLUDING THE CITY OF
WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

MAXWELL
Special weather statement, Jun 19, 11:57 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT TUE JUN 19 2007

OKZ019-020-023>030-200530-
LINCOLN OK-LOGAN OK-CANADIAN OK-OKLAHOMA OK-CADDO OK-POTTAWATOMIE OK-
PAYNE OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
1157 PM CDT TUE JUN 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...
CLEVELAND...GRADY...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE AND
POTTAWATOMIE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CARNEY...TO MIDWEST
CITY...TO CHICKASHA...TO ANADARKO...MOVING EAST-SOUTHEAST AT 25 MPH.
THE STORMS WILL SOON MOVE INTO MOORE AND NORMAN.

VERY HEAVY RAIN...FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WINDS
OVER 50 MPH ARE POSSIBLE.

PEOPLE IN CADDO...CANADIAN...CLEVELAND...GRADY...LINCOLN...LOGAN...
MCCLAIN...OKLAHOMA...PAYNE AND POTTAWATOMIE COUNTIES...INCLUDING THE
CITIES OF CHICKASHA...DEL CITY...EDMOND...GUTHRIE...MIDWEST CITY...
MOORE...NORMAN AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:13 PM CDTSevere Thunderstorm WarningOUNWoods47 min
Jun 19, 7:16 PM CDTSevere Thunderstorm WarningOUNAlfalfa44 min
Jun 19, 7:32 PM CDTSevere Thunderstorm WarningOUNWoodward43 min
Jun 19, 7:40 PM CDTSevere Thunderstorm WarningOUNMajor65 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher60 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningOUNGarfield60 min
Jun 19, 8:10 PM CDTSevere Thunderstorm WarningOUNWoodward50 min
Jun 19, 8:44 PM CDTSevere Thunderstorm WarningOUNMajor46 min
Jun 19, 8:55 PM CDTSevere Thunderstorm WarningOUNWoodward50 min
Jun 19, 8:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher65 min
Jun 19, 8:58 PM CDTSevere Thunderstorm WarningOUNGarfield47 min
Jun 19, 9:00 PM CDTSevere Thunderstorm WarningOUNEllis45 min
Jun 19, 9:05 PM CDTSevere Thunderstorm WarningOUNDewey40 min
Jun 19, 9:09 PM CDTSevere Thunderstorm WarningOUNHarper51 min
Jun 19, 9:15 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
Jun 19, 9:22 PM CDTSevere Thunderstorm WarningOUNCuster38 min
Jun 19, 9:28 PM CDTSevere Thunderstorm WarningOUNLogan47 min
Jun 19, 9:42 PM CDTSevere Thunderstorm WarningOUNEllis33 min
Jun 19, 9:45 PM CDTSevere Thunderstorm WarningOUNDewey15 min
Jun 19, 9:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer50 min
Jun 19, 9:56 PM CDTFlash Flood WatchOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 29 more11 hr
Jun 19, 10:09 PM CDTSevere Thunderstorm WarningOUNEllis51 min
Jun 19, 10:12 PM CDTSevere Thunderstorm WarningOUNLogan46 min
Jun 19, 10:59 PM CDTSevere Thunderstorm WarningOUNEllis16 min
Jun 20, 12:04 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson41 min
Jun 20, 12:08 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie52 min
Jun 20, 12:45 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman45 min
Jun 20, 1:03 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain27 min
Jun 20, 1:05 AM CDTSevere Thunderstorm WarningOUNKiowa25 min
Jun 20, 1:11 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton49 min
Jun 20, 1:16 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman59 min
Jun 20, 1:28 AM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa47 min
Jun 20, 2:01 AM CDTSevere Thunderstorm WarningOUNJefferson59 min
Jun 20, 2:09 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole51 min
Jun 20, 2:15 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman45 min
Jun 20, 2:26 AM CDTSevere Thunderstorm WarningOUNGrady, Stephens32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.